MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAV CD HORIZON SOLERA MAST 4.75 DRIVER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAV CD HORIZON SOLERA MAST 4.75 DRIVER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9734856
Medical Device Problem Codes Device Inoperable (1663); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Return requested.Replacement device shipped to site (b)(4) 2016.No parts have been received by manufacturer for analysis.
 
Event or Problem Description
A site representative reported that their solera screwdriver was defective and unusable.The head of the driver is worn and the driver turns around without gripping the implant.No further details regarding the damage, or how it occurred, were provided.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
Investigation of returned suspect driver finds that the returned screwdriver was found to be in good condition.The tip is intact and fully engages with a mating screw.The back end has no apparent damage and inserts into a known good navlock without issue.No problem found.The reported event could not be duplicated by medtronic personnel.

Brand Name
NAV CD HORIZON SOLERA MAST 4.75 DRIVER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key5992060
Report Number1723170-2016-02457
Device Sequence Number10783904
Product Code HAW
UDI-Device Identifier00643169045040
UDI-Public00643169045040
Combination Product (Y/N)N
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9734856
Device Lot Number120430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/30/2016
Supplement Report FDA Received Date11/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1